# SDR ASAA2018020525041

- Difficulty date: February 5, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 10,293 hours, 3,470 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3230
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON FUSELAGE SKIN BETWEEN STA 500C AND 500D BETWEEN STRINGERS 25L AND 26L. GROUNDED - YES. REPAIRED PER SRM 53-00-01 2R3. REINSPECT PER PARA (5) INSPECTION THRESHOLD OF 50,000 FLIGHT CYCLES PER TABLE 203.
